Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

8 results for tags: insomnia

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over-the-counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 8 results

  1. Not sure if this topic has been posted before, sorry if it has. I'm currently 6 weeks into using retin-A, but have also been trying to improve my sleeping habbits as I've often read a lack of sleep doesn't help acne. The problem is I never, ever get a good nights sleep. I wake up many times throughout the night, and often don't actually feel tired till around midnight. I think I probably only get around 5 hours a night, so i'd really like to get that up to a solid 8 hours if possible. So fa
  2. I started taking minocycline 100mg a day about 3 mo ago. I’ve never had problems sleeping in my life, but ever since being on this I have moderate insomnia. I can normally get to sleep ok, but I’ll wake up in the middle of the night and feel like I’m wide awake. Which leads to being really tired and irritable the next day as you can imagine. My doctor said he’s never heard of minocyline causing insomnia, but when I do a google search I see groups of people wondering/complaining about the s
  3. I have been using epsom salts topically last few weeks. Dissolved in hot water then left on face for a minute or so in shower. My erythromelalgia has also been worsening during this time which has led to broken/worse quality sleep. Could be coincidental but i'm sure i have made this association before. Probably coincidental and other possible factors such as weird weather etc but with breakouts continuing pointless carrying on. Seems unlikely i will never get through my shit load of
  4. I've told my story numerous times in other topics, so I am going to keep this short. Bottom line is, I am a 20 years old guy with very persistent acne. At some point, it was terrible enough for me to take Accutane, which worked very nice during the time I took it. Acne came back shortly after finishing a long, low dose course. Now it is annoying enough to ruin some of my days but not as bad as before. Accutane was the only thing that ever worked for me, and here are some facts that I've noticed
  5. I started isotretinoin at 40mg a day, 7 days ago. I am 65kg, 18yr male. First night I had a hard time sleeping, I figured it was because I watched too much tv. I normally sleep 6-8 hours and i usually fall asleep within an hour. No stress, no changes in diet, or exercise. I can't think of any possible anomalies that would cause this kind of insomnia. It takes me at least 2 hours to fall asleep and I can only sleep for about 3 hours a night. I often get muscle spasms in my chest while I am in bed
  6. I recently started taking taurine supplements after reading the feedback from other taurine users. I used to drink sugarfree redbull on and off and my skin seemed clearer short term, so I figured I might as well try taurine in free form without the unnecessary caffeine. I'm currently taking Solgar Taurine (free form, supposedly easier to absorb), 500 MG. I started with 1000 MG in between meals, but I found that I couldn't sleep at night. Has anyone else experienced insomnia when taking taurine
  7. Hi all. After about five years of acne and little success with everything else I have just started taking roaccutane two days ago, 40mg a day. I realise this is very early in the course but I have been experiencing quite a lot of anxiety. Now I'm not actually inclined to believe that it is the accutane causing this because a) it seems way too early for that to kick in and b) I experience anxiety nearly every time I start a new medication that is going to be for quite a length of time. I've h
  8. I decided to try this out since studying for finals is making my skin crazy. I have been drinking nothing but caffeine and I haven't slept more than 2 hours at a time since last friday, so my poor body is really taking a toll. On top of the extra stress and poor health, the season's change has been hard on my skin too. My lips have been extremely chapped and sore and my hands, arms, and legs are white with layers of dry skin. ick. I think I am going to purchase a humidifier to deal with this wi
×